Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 288, NWS Atlanta, GA

August 2, 2018Jasper County, Morgan County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 2, 2018, 4:56 PM EDT for Jasper County, Morgan County, Putnam County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2018, 4:56 PM EDT (20:56 UTC)
Expired
Aug 2, 2018, 5:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, GA, Morgan County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS52 KFFC 022056
SVRFFC
GAC159-211-237-022130-
/O.NEW.KFFC.SV.W.0288.180802T2056Z-180802T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
456 PM EDT THU AUG 2 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Morgan County in north central Georgia...
  Northwestern Putnam County in central Georgia...
  Northeastern Jasper County in central Georgia...

* Until 530 PM EDT.

* At 455 PM EDT, a severe thunderstorm was located over Central
  Georgia Experiment Stn, or 9 miles northwest of Eatonton, moving
  northeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Madison, Shady Dale, Godfrey and Central Georgia Experiment Stn. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3335 8351 3338 8361 3361 8356 3350 8332
TIME...MOT...LOC 2055Z 209DEG 18KT 3340 8353 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
007 
WWUS52 KFFC 022121
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
521 PM EDT THU AUG 2 2018

GAC159-211-237-022131-
/O.EXP.KFFC.SV.W.0288.000000T0000Z-180802T2130Z/
Morgan GA-Putnam GA-Jasper GA-
521 PM EDT THU AUG 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN...
NORTHWESTERN PUTNAM AND NORTHEASTERN JASPER COUNTIES WILL EXPIRE AT
530 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3335 8351 3338 8361 3361 8356 3350 8332
TIME...MOT...LOC 2121Z 209DEG 18KT 3351 8346 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 2:56 PM EDT, 2 hours earlier.

Area forecast discussion, Aug 2, 2:56 PM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Peachtree City GA
256 PM EDT Thu Aug 2 2018

.SHORT TERM /Tonight through Friday Night/...

Models are still in good agreement that the deep upper level
longwave trough will remain nearly stationary to the west of
the area over the Mississippi River Valley through tonight. On
Friday, the trough will finally begin to weaken and lift
northeastward away from the area, and the associated surface
boundary will wash out. North and central Georgia will remain
under the influence of southwesterly upper level flow ahead of the
trough, which will keep deep tropical moisture in place over the
area into Friday morning. PWAT values range from between 1.8 and
2.2 inches across north and central Georgia today, and will
decrease to between 1.4 and 1.8 inches on Friday as the upper
trough begins to weaken and southwest flow diminishes.

Several shortwaves embedded within the moist flow will continue to
move northeastward through our area which will keep rain chances
high through the end of the week. Model guidance is showing some
modest instability as these impulses move across the forecast area,
with the highest values in eastern Georgia. Thunderstorms embedded
within the showers will be most likely in areas where brief breaks
occur in the cloud coverage this afternoon. With some remaining
uncertainty, have maintained chance of thunder through this evening
followed by a slight chance of thunder on Friday. Some flash
flooding impacts have already been observed in association with
this system, and the concern could increase as both the soils
remain saturated. With the flow remaining parallel to storm
motion, training of heavy precipitation could occur which will
enhance the risk for flash flooding through early Friday morning.
As a result, the Flash Flood Watch will continue as it is.

Because of the widespread rain and increased cloud coverage, daytime
high temperatures will remain below average for this time of year,
especially on Thursday. Highs on Thursday will struggle to get out
of the 70s while highs on Friday will be in the low to mid 80s
throughout the region. Nighttime low temperatures will stay around
normal with lows in the upper 60s and low 70s.

King

&&

.LONG TERM /Saturday through Thursday/...

Did not make any fundamental changes to the previous Extended
Forecast trends. Medium-range models still in pretty good agreement
through the first half of next week and consistent with recent runs
showing high pressure, both surface and aloft, building back into
the region from the western Atlantic. This nudges the upper trough
that has been plaguing the region back to the northwest and returns
the forecast area to a more summertime regime of scattered diurnal
convection and near normal temperatures. Ridging reaches a maximum
over the area early in the week and then flattens as upper-level
trough begins digging back into the eastern U.S. Still some
divergence between the models concerning the evolution of this trend
so I am not inclined to push POPs past Chance category yet that far
out in the period.

20

&&

AVIATION...
18Z Update...
Numerous showers and scattered thunderstorms will continue as the
moist pattern remains in place through the period. Showers are
currently ongoing across TAF sites and thunderstorms are most
likely to occur this afternoon and early evening. Ceilings at
mainly 015-025 are expected this afternoon/evening before
dropping back down to IFR ceilings overnight tonight. Vsbys will
similarly drop overnight tonight to the 2-4 SM range. Winds will
be out of the SE at 6 kts or less this afternoon and evening until
shifting to SW overnight. Gusts between 15-25 kts are also
possible in and around any thunderstorms that occur.

//ATL Confidence...18Z Update...
Medium confidence on ceilings.
Medium to high confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  82  70  87 /  90  50  40  40
Atlanta         69  82  71  87 /  70  40  30  40
Blairsville     65  79  65  82 /  80  60  40  40
Cartersville    68  83  69  87 /  50  40  30  40
Columbus        71  84  72  89 /  60  40  30  40
Gainesville     69  81  69  86 /  90  50  40  40
Macon           70  84  71  89 /  70  50  30  40
Rome            68  85  69  87 /  40  40  30  40
Peachtree City  69  84  70  88 /  60  40  30  40
Vidalia         72  86  73  90 /  80  60  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall...
Haralson...Harris...Heard...Henry...Jackson...Jasper...Lamar...
Lumpkin...Madison...Meriwether...Monroe...Morgan...Murray...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pickens...Pike...Polk...Putnam...Rockdale...South
Fulton...Spalding...Talbot...Taliaferro...Towns...Troup...
Union...Upson...Walker...Walton...White...Whitfield...Wilkes.

&&

SHORT TERM...King
LONG TERM....20
AVIATION...King
Hazardous weather outlook, Aug 2, 11:50 AM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1150 AM EDT Thu Aug 2 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1150 AM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

A Flash Flood Watch remains in effect through Friday morning.
Flooding will be the primary weather hazard through tonight, but a
few strong storms, or an isolated severe thunderstorm, cannot be
ruled out.

The potential for localized flooding is high, especially in urban
centers, low lying areas and poor drainage areas where moderate to
heavy rain persists for extended periods of time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered showers and thunderstorms are expected each day.
Widespread severe weather is not anticipated. However, the potential
for localized flooding will still exist.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 2, 2:25 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT THU AUG 2 2018

GAZ083-084-096-097-109-021915-
Wilkinson GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
225 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...WESTERN
LAURENS...BLECKLEY...DODGE AND SOUTHEASTERN TWIGGS COUNTIES UNTIL 315
PM EDT...

At 225 PM EDT...a strong thunderstorm was over Roddy, or 8 miles east
of Cochran...moving north at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, Cochran, Eastman, Jeffersonville, Chester, Dexter, Dudley,
Cadwell, Rhine, Chauncey, Rentz, Danville, Montrose, Allentown,
Union, Dubois, Plainfield, Empire, Roddy and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3196 8327 3213 8331 3214 8331 3216 8332
      3218 8329 3222 8333 3239 8338 3274 8336
      3269 8287 3217 8295 3195 8325
TIME...MOT...LOC 1825Z 187DEG 28KT 3234 8323

WIND...40MPH
Special weather statement, Aug 2, 2:37 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
237 PM EDT THU AUG 2 2018

GAZ097-098-109>113-021915-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
Dodge GA-
237 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOMBS...WHEELER...
TELFAIR...SOUTHWESTERN TREUTLEN...MONTGOMERY...SOUTHEASTERN LAURENS
AND SOUTHEASTERN DODGE COUNTIES UNTIL 315 PM EDT...

At 237 PM EDT...a line of strong thunderstorms was along a line
extending from Milan to near Horse Creek Wma to near Nicholls...and
moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Milan,
Uvalda, Ailey, Scotland, Alston, Towns, Horse Creek Wma, Spring Hill,
Cedar Grove, McNatt Falls, Jay Bird Springs, English Eddy, Cedar
Crossing and Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3179 8291 3202 8315 3218 8295 3247 8290
      3225 8259 3195 8223 3192 8225 3194 8228
      3194 8238 3196 8238 3195 8239 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8253
      3196 8257 3193 8259 3192 8268 3178 8286
TIME...MOT...LOC 1837Z 203DEG 34KT 3202 8306 3181 8283 3158 8266

WIND...40MPH
Special weather statement, Aug 2, 3:13 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT THU AUG 2 2018

GAZ073-074-084-085-097-022000-
Wilkinson GA-Washington GA-Baldwin GA-Johnson GA-Laurens GA-
313 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...SOUTHERN
WASHINGTON...EASTERN BALDWIN...NORTHWESTERN JOHNSON AND NORTHWESTERN
LAURENS COUNTIES UNTIL 400 PM EDT...

At 312 PM EDT...a strong thunderstorm was over Chappells Mill, or 10
miles northwest of Dublin...moving north at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, Sandersville, Tennille, Harrison, Toomsboro, Oconee,
Deepstep, Riddleville, Hebron, Chappells Mill, Tuckers Crossroad and
Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3254 8290 3262 8317 3305 8310 3306 8309
      3296 8262
TIME...MOT...LOC 1912Z 202DEG 30KT 3266 8301

WIND...40MPH
Special weather statement, Aug 2, 3:45 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT THU AUG 2 2018

GAZ061-062-074>076-022030-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
345 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...WASHINGTON...EASTERN
HANCOCK...GLASCOCK AND SOUTHWESTERN WARREN COUNTIES UNTIL 430 PM
EDT...

At 345 PM EDT...a line of strong thunderstorms was along a line
extending from near Sandersville to near Riddleville...and moving
north at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Gibson, Wrens, Davisboro, Stapleton, Avera, Mitchell,
Edge Hill, Edgehill, Hamburg State Park, Shoals, Downs, Jewell,
Warthen, Beall Springs, Mayfield, Grange, Stapletons Crossroads and
Agricola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3346 8285 3314 8229 3287 8256 3303 8293
TIME...MOT...LOC 1945Z 200DEG 33KT 3300 8289 3286 8267

WIND...40MPH
Special weather statement, Aug 2, 4:29 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT THU AUG 2 2018

GAZ039-051-061-062-075-022115-
Taliaferro GA-Wilkes GA-Hancock GA-Glascock GA-Warren GA-
429 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES...
NORTHEASTERN HANCOCK...NORTHERN GLASCOCK AND WARREN COUNTIES UNTIL
515 PM EDT...

At 429 PM EDT...a strong thunderstorm was over Norwood, or near
Warrenton...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Washington, Warrenton, Crawfordville, Norwood, Sharon, Camak,
Springfield, Ficklin, Cadley, Lundberg, Beall Springs, Mayfield,
Holliday Park, Aonia, Powelton, Barnett, Rocky Creek Fire Dept.,
Reese, Lyneville and Raytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3364 8258 3363 8262 3362 8262 3361 8265
      3359 8265 3344 8259 3339 8255 3333 8255
      3333 8253 3326 8263 3336 8296 3375 8292
      3368 8251 3365 8250
TIME...MOT...LOC 2029Z 209DEG 31KT 3342 8272

WIND...40MPH
Special weather statement, Aug 2, 4:30 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT THU AUG 2 2018

GAZ086-022100-
Emanuel GA-
430 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
500 PM EDT...

At 430 PM EDT...a strong thunderstorm was over Garfield, or 13 miles
southwest of Millen...moving north at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Twin City, Garfield, Canoochee and Three Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3259 8202 3258 8227 3282 8226 3281 8225
      3281 8223 3280 8221 3281 8219 3281 8217
      3282 8215 3280 8214 3266 8208 3262 8201
TIME...MOT...LOC 2030Z 184DEG 31KT 3268 8212

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:09 PM EDTSpecial Weather StatementFFCBanks, Jackson51 min
Aug 1, 8:20 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Oconee40 min
Aug 1, 8:29 PM EDTTornado WarningFFCClarke, Jackson, Madison, Oconee46 min
Aug 1, 8:36 PM EDTSpecial Weather StatementFFCWilkes24 min
Aug 1, 8:45 PM EDTSevere Thunderstorm WarningFFCWilkes30 min
Aug 1, 9:16 PM EDTTornado WarningFFCClarke, Madison, Oglethorpe16 min
Aug 1, 9:31 PM EDTSevere Thunderstorm WarningFFCMadison29 min
Aug 1, 9:36 PM EDTRiver Flood WarningFFCForsyth, Fulton60 hr
Aug 1, 9:55 PM EDTSpecial Weather StatementFFCMadison35 min
Aug 2, 11:13 AM EDTFlash Flood WarningFFCFloyd6 hr
Aug 2, 12:46 PM EDTSpecial Weather StatementFFCTelfair44 min
Aug 2, 1:28 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler47 min
Aug 2, 1:30 PM EDTSpecial Weather StatementFFCToombs45 min
Aug 2, 2:03 PM EDTSpecial Weather StatementFFCDodge27 min
Aug 2, 2:25 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens50 min
Aug 2, 2:37 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler38 min
Aug 2, 3:13 PM EDTSpecial Weather StatementFFCWashington47 min
Aug 2, 3:45 PM EDTSpecial Weather StatementFFCGlascock, Jefferson45 min
Aug 2, 3:56 PM EDTTornado WarningFFCJasper, Jones, Putnam34 min
Aug 2, 4:08 PM EDTTornado WarningFFCButts, Jasper, Monroe37 min
Aug 2, 4:25 PM EDTTornado WarningFFCJasper, Putnam35 min
Aug 2, 4:29 PM EDTSpecial Weather StatementFFCTaliaferro, Warren46 min
Aug 2, 4:30 PM EDTSpecial Weather StatementFFCJenkins30 min
Aug 2, 4:37 PM EDTFlash Flood WarningFFCFloyd6 hr
Aug 2, 4:41 PM EDTTornado WarningFFCButts, Jasper, Newton34 min
Aug 2, 5:12 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton33 min
Aug 2, 5:22 PM EDTSpecial Weather StatementFFCWilkes38 min
Aug 2, 5:35 PM EDTSpecial Weather StatementFFCFayette40 min
Aug 2, 5:42 PM EDTSpecial Weather StatementFFCMorgan48 min
Aug 2, 6:05 PM EDTFlash Flood WarningFFCCoweta, Fayette, Fulton, Meriwether, Pike, Spalding6 hr
Aug 2, 7:06 PM EDTSpecial Weather StatementFFCClayton54 min
Aug 2, 7:47 PM EDTFlash Flood WarningFFCClayton, DeKalb, Fayette, Fulton, Henry6 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.